# SDR DLM88011091

- Difficulty date: June 29, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 22,951 hours, 17,881 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: WHITE22N
- Condition: Broken
- Location: First Class
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS WALL MOUNTED RED EMER. LIGHT INOP.              CORR:REPAIRED 2 EA BROKEN WIRES APPROX. 3.5 FEET FROM LITE  ASSY.
